Browse/search for people

Publication - Dr Dan Fretwell

    Genus 2 paramodular Eisenstein congruences


    Fretwell, D, 2018, ‘Genus 2 paramodular Eisenstein congruences’. Ramanujan Journal, vol 46., pp. 447-473


    We investigate certain Eisenstein congruences, as predicted by Harder, for level p paramodular forms of genus 2. We use algebraic modular forms to generate new evidence for the conjecture. In doing this, we see explicit computational algorithms that generate Hecke eigenvalues for such forms.

    Full details in the University publications repository